Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
International Journal of Mathematics and Statistics
Current
About Archives
Archives
Guidelines
Article Processing Charges
Review Process
Instruction For Authors
About
About the Journal
Title and Abstract
Submissions
Editorial Team
Call For Papers
Privacy Statement
Frequently Asked Questions
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 5 No. 2 (2019): International Journal of Mathematics and Statistics (ISSN: 2208-2212)
Vol. 5 No. 2 (2019): International Journal of Mathematics and Statistics (ISSN: 2208-2212)
Published:
2019-12-27
Articles
NOTE ON THE TWO CELEBRITY NUMBERS, PERFECT NUMBERS AND TRIANGULAR NUMBERS
Mulatu Lemma, Raymond Quillet
16-21
FULL TEXT PDF
A NOTE ON SOME INTERESTING THEOREMS OF THE MULATU NUMBERS
Mulatu Lemma, Tamara gray, Keisha Brown, Latrice Tanskely
6-11
FULL TEXT PDF
ON A CLASS OF WEAKLY BERWALD SPECIAL (Α, Β)-METRICS OF SCALAR FLAG CURVATURE
Vanithalakshmi S M, Narasimhamurthy S K, Roopa. M. K
1-5
FULL TEXT PDF
NOTE ON THE THREE MAIN THEOREMS OF THE MULATU NUMBERS
Mulatu Lemma
12-15
FULL TEXT PDF
crossref
Make a Submission
Make a Submission
Current Issue
Information
For Readers
For Authors
For Librarians